# SDR UALA2011111406211

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 48,176 hours, 18,977 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rivet
- Condition: Popped
- Location: Nose Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE COWL ON RIVET HEAD POPPED.  REPLACED RIVET.
